@Article{NataliaYarkina_7_2020,
   author = "Natalia Yarkina and Yuliya Gaidamaka and Lu{\'\i}s M. Correia and Konstantin Samouylov",
   title = "An Analytical Model for 5G Network Resource Sharing with Flexible {SLA-oriented} Slice Isolation",
   journal = "Mathematics",
   volume = 8,
   pages = "1177-1196",
   number = 7,
   year = 2020,
   month = jul,
   BibTexOrigem = "15851 www.Inesc-ID.pt 2020-11-28"
}





You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!